# SDR AALA20091008TUL01

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 28,072 hours, 13,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AB5-4 AT STATION 1154 HAS VERY LOW OUTPUT.  REPLACED BATTERY PACK.
